Back
 AM  Vol.8 No.6 , June 2017
Solvability of Chandrasekhar’s Quadratic Integral Equations in Banach Algebra
Abstract: In this paper, we prove some results concerning the existence of solutions for some nonlinear functional-integral equations which contain various integral and functional equations that are considered in nonlinear analysis. Our considerations will be discussed in Banach algebra using a fixed point theorem instead of using the technique of measure of noncompactness. An important special case of that functional equation is Chandrasekhar’s integral equation which appears in radiative transfer, neutron transport and the kinetic theory of gases [1].
Cite this paper: Hashem, H. and Alhejelan, A. (2017) Solvability of Chandrasekhar’s Quadratic Integral Equations in Banach Algebra. Applied Mathematics, 8, 846-856. doi: 10.4236/am.2017.86066.
References

[1]   Chandrasekhar, S. (1960) Radiative Transfer. Dover, New York.

[2]   Argyros, I.K. (1985) Quadratic Equations and Applications to Chandrasekhar’s and Related Equations. Bulletin of the Australian Mathematical Society, 32, 275-292.
https://doi.org/10.1017/S0004972700009953

[3]   Cichoń, M. and Metwali, M.M.A. (2016) On a Fixed Point Theorem for the Product of Operators. Journal of Fixed Point Theory and Applications, 18, 753-770.
https://doi.org/10.1007/s11784-016-0319-7

[4]   Dhage, B.C., Salunkhe, S.N., Agarwal, R.P. and Zhang, W. (2005) A Functional Differential Equation in Banach Algebras. Mathematical Inequalities & Applications, 8, 89-99.
https://doi.org/10.7153/mia-08-09

[5]   El-Sayed, A.M.A. and Hashem, H.H.G. (2010) Monotonic Positive Solution of a Nonlinear Quadratic Functional Integral Equation. Applied Mathematics and Computation, 216, 2576-2580.

[6]   El-Sayed, A.M.A. and Hashem, H.H.G. (2013) Existence Results for Nonlinear Quadratic Integral Equations of Fractional Order in Banach Algebra. Fractional Calculus and Applied Analysis (FCAA), 16, 816-826.
https://doi.org/10.2478/s13540-013-0051-6

[7]   Banas, J., Lecko, M. and El-Sayed, W.G. (1998) Existence Theorems of Some Quadratic Integral Equation. Journal of Mathematical Analysis and Applications, 227, 276-279.

[8]   Caballero, J., Mingarelli, A.B. and Sadarangani, K. (2006) Existence of Solutions of an Integral Equation of Chandrasekhar Type in the Theory of Radiative Transfer. Electronic Journal of Differential Equations, 2006, 1-11.

[9]   El-Sayed, W.G. and Rzepka, B. (2006) Nondecreasing Solutions of a Quadratic Integral Equation of Urysohn Type. Computers & Mathematics with Applications, 51, 1065-1074.

[10]   Subramanyam, P.V. and Sundarsanam, S.K. (1996) A Note on Functional Integral Equations. Differential Equations and Dynamical Systems, 4, 473-478.

[11]   Ntouyas, S.K. and Tsamatos, P.G. (1999) A Fixed Point Theorem of Krasnoselskii-Nonlinear Alternative Type with Applications to Functional Integral Equations. Differential Equations and Dynamical Systems, 7, 139-146.

[12]   Dhage, B.C. and O’Regan, D. (2000) A Fixed Point Theorem in Banach Algebras with Applications to Functional Integral Equations. Functional Differential Equations, 7, 259-267.

[13]   Dhage, B.C. (1994) On α-Condensing Mappings in Banach Algebras. The Mathematics Student, 6, 146-152.

[14]   Dhage, B.C. (2006) On Some Nonlinear Alternatives of Leray-Schauder Type and Functional Integral Equations. Archivum Mathematicum, 42, 11-23.

[15]   Banas, J. and Sadarangani, K. (2003) Solutions of Some Functional-Integral Equations in Banach Algebra. Mathematical and Computer Modelling, 38, 245-250.

[16]   Dhage, B.C. (1988) On Some Variants of Schauder’s Fixed Point Principle and Applications to Nonlinear Integral Equations. Journal of Mathematical and Physical Sciences, 22, 603-611.

[17]   Banas, J. and Lecko, M. (2002) Fixed Points of the Product of Operators in Banach Algebras. Panamerican Mathematical Journal, 12, 101-109.

[18]   Dhage, B.C. (2005) On a Fixed Point Theorem in Banach Algebras with Applications. Applied Mathematics Letters, 18, 273-280.

[19]   Dhage, B.C. (2004) Local Fixed Point Theory Involving Three Operators in Banach Algebras. Topological Methods in Nonlinear Analysis, 24, 377-386.

[20]   Dhage, B.C. (2001) On Existence Theorems for Nonlinear Integral Equations in Banach Algebras via Fixed Point Technique. East Asian Mathematical Journal, 17, 33-45.

[21]   Dhage, B.C. (1987) A Fixed Point Theorem and Application to Nonlinear Integral Equations. Proceeding of International Symposium in Nonlinear Analysis, Applications and Bio-Mathematics, Waltair, India, 53-59.

[22]   Dhage, B.C. (2004) A Fixed Point Theorem in Banach Algebras Involving Three Operators with Applications. Kyungpook Mathematical Journal, 44, 145-155.

[23]   Argyros, I.K. (1992) On a Class of Quadratic Integral Equations with Perturbations. Functiones et Approximatio, 20, 51-63.

[24]   Kuczma, M. (1968) Functional Equations in a Single Variable. PWN, Warsaw.

[25]   Long, W., Zheng, X.-J. and Li, L. (2012) Existence of Periodic Solutions for a Class of Functional Integral Equations. Electronic Journal of Qualitative Theory of Differential Equations, 57, 1-11.

 
 
Top